# SDR UIEA2021011900074

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 91,248 hours, 14,791 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DUAL FMC FAILURE IN FLIGHT.  ATB TO HNL.  TROUBLESHOT AND RELOADED SOFTWARE.  OPERATIONS CHECK GOOD, IAW AMM 34-61-00.
